# SDR ASAA1048662

- Difficulty date: December 7, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Component: Flap
- Component part number: 65C2631026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD UPPER SURFACE INBOARD EDGE CHAFED.  REMOVED DAMAGED SKIN, FABRICATED TREATED PRIMED BONDED REPAIR PARTS AND INSTALLED REPAIR IAW B737 400 SRM 57 53 01 FIG 201.
